# SDR MWEA020732

- Difficulty date: December 14, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 67,611 hours, 39,917 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 30903852
- Part serial: 077HY
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO FIRE DETECTOR LOOP LIGHT CAME ON.  REMOVED AND REPLACED THE METERING VALVE, BOTTLE ASSEMBLY, SQUIB DIVERTER AND SQUIB.
